Alert archive / Wisconsin / Special Weather Statements in 2015

Special Weather Statement, NWS Milwaukee, WI

July 14, 2015Lafayette County, Wisconsin

NWS Milwaukee, WI issued this special weather statement at Jul 14, 2015, 12:21 AM CDT for Lafayette County, Wisconsin. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 14, 2015, 12:21 AM CDT (05:21 UTC)
Expired
Jul 14, 2015, 1:00 AM CDT
In force
39 min
Issued by
NWS Milwaukee, WI

County Lafayette County, WI

The radar

The Quad Cities radar (KDVN), 115 km from the middle of the area, began a volume at 05:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 5.4 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2015-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2673 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2015-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 184 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2673 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
1394 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
184 m²/s²
0-3 km storm-relative helicity
251 m²/s²
Significant tornado parameter
2.2
Supercell composite
15.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

156 
WWUS83 KMKX 140521
SPSMKX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1221 AM CDT TUE JUL 14 2015
 
WIZ067-140600-
LAFAYETTE-
1221 AM CDT TUE JUL 14 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN LAFAYETTE COUNTY...

AT 1220 AM CDT...A STRONG THUNDERSTORM WAS NEAR DICKEYVILLE...OR NEAR
PLATTEVILLE...MOVING SOUTHEAST AT 45 MPH.

NICKEL SIZE HAIL IS POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR...
  BENTON AROUND 1235 AM CDT.
  SHULLSBURG AROUND 1240 AM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE NEW DIGGINGS...LEAD
MINE AND GRATIOT.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4274 9043 4255 8993 4251 8997 4251 9042
TIME...MOT...LOC 0520Z 301DEG 39KT 4267 9053 
$$

MBK

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this special weather statement went out at Jul 13, 11:40 PM CDT, 41 minutes earlier.

Area forecast discussion, Jul 13, 11:40 PM CDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1140 PM CDT MON JUL 13 2015

.UPDATE...THE APPROACHING UPPER TROUGH AXIS AND COLD FRONT WILL
PASS TUE AM SO SLIGHT CHANCES OF SHOWERS/TSTORMS WILL CONTINUE. NLY
WINDS WILL INCREASE IN THE WAKE OF THE COLD FRONT ON TUE WITH THE
FLOW TO TURN ONSHORE OVER ERN WI. THE CONVERGENCE FROM THE WIND
SHIFT MAY SET OFF ISOLD SHOWERS OR TSTORMS BUT SUBSIDENCE BEHIND
THE UPPER WAVE AND COLD FRONT WILL GREATLY LIMIT THE PCPN CHANCES.

&&

.AVIATION/06Z TAFS/...MO CLEAR TO PTLY CLOUDY SKIES EARLY TUE AM
WITH SCT-BKN CUMULUS AT 3.5-5.0 KFT DEVELOPING BY LATE TUE AM INTO
THE AFTERNOON. MVFR CIGS WILL BE POSSIBLE OVER ERN WI LATE MORNING
INTO THE EARLY AFTERNOON. SLIGHT CHANCES OF SHOWERS OR TSTORMS.
VFR CONDITIONS TUE NT.

&&

.PREV DISCUSSION... /ISSUED 329 PM CDT MON JUL 13 2015/

SHORT TERM...

TONIGHT... FORECAST CONFIDENCE MEDIUM.

INSTABILITY IS ON THE RISE IN SOUTH CENTRAL WI WITH MIXED LAYER CAPE
OVER 2500 J/KG AND NO CIN PER LATEST SPC MESOANALYSIS PAGE. THIS
AXIS OF INSTABILITY EXTENDS NORTHWESTWARD THROUGH EAST CENTRAL MN.
THUNDERSTORMS ARE POPPING UP IN THAT AREA AS OF 20Z AS A SHORTWAVE
WORKS INTO THE AREA. THE HRRR MODEL AND OTHER MESO MODELS HAVE BEEN
CONSISTENT IN DEVELOPING THUNDERSTORMS EAST CENTRAL/SOUTHEAST MN AND
THEY HAVE THE THUNDERSTORMS CONTINUING TO DEVELOP DOWNSTREAM WITH
THE SHORTWAVE. ALL OF SOUTHERN WI IS UNDER A SEVERE THUNDERSTORM
WATCH THROUGH 02Z OR 9 PM.

THE HIGH CAPE FORECAST OF 3500-4500 J/KG /DEPENDING ON MODEL/ AND
HIGH UNIDIRECTIONAL SHEAR AROUND 40 KNOTS SUPPORTS RAPID SUPERCELL
DEVELOPMENT. LARGE HAIL AND DAMAGING WINDS ARE LIKELY WITH THESE
STORMS. A TORNADO IS POSSIBLE.

STAY TUNED FOR UPDATES AND POTENTIAL SEVERE THUNDERSTORM WARNINGS.

AFTER THESE STORMS ROLL THROUGH... THERE IS A SMALL CHANCE FOR
ANOTHER ROUND OF WEAKER SHOWERS AND THUNDERSTORMS WITH ANOTHER
SHORTWAVE TRACKING THROUGH SOUTHERN WI LATE TONIGHT.

TUESDAY... FORECAST CONFIDENCE MEDIUM.

A COLD FRONT WILL SLIDE SOUTHWEST DOWN LAKE MICHIGAN THROUGH SOUTH
CENTRAL WI TUESDAY AFTERNOON IN THE WAKE OF AN UPPER LEVEL
SHORTWAVE. LOOK FOR A WIND SHIFT TO THE NORTH-NORTHEAST AND FALLING
TEMPERATURES. THERE MAY BE A LOW CLOUD DECK ALONG THE LEADING EDGE
OF THE FRONT. MODELS ARE SHOWING LOW CAPE AND LIGHT QPF... SO SOME
SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ALONG THE FRONT AS THEY
COLLIDE WITH THAT WARM AND MOIST AIR MASS IN PLACE.

TUESDAY NIGHT AND WEDNESDAY...FORECAST CONFIDENCE MEDIUM

THE MID/UPPER LEVEL FLOW IS NORTHWEST AS A RIDGE EXITS THE DAKOTAS
AND PUSHES INTO MINNESOTA. WEAK 700 MB DOWNWARD MOTION WITH
MAINLY WEAK UPPER CONVERGENCE UNTIL EVENING IN THE SOUTHWEST. 700
MB DEWPOINTS ARE LOW...BUT BEGIN TO RISE WEDNESDAY AFTERNOON. 850
MB TEMPERATURES COOL THROUGH THE PERIOD WITH THE 850 MB RIDGE OVER
WISCONSIN ON WEDNESDAY. 850 MB DEWPOINTS DROP THROUGH THE DAY
WEDNESDAY.

A BRISK NORTHEAST FLOW OFF LAKE MICHIGAN TUESDAY EVENING WITH
DIMINISH AS HIGH PRESSURE BUILDS INTO THE GREAT LAKES REGION.

DEWPOINTS ARE EXPECTED TO DROP INTO THE 40S AND LOWER 50S.

WEDNESDAY NIGHT AND THURSDAY...FORECAST CONFIDENCE...MEDIUM.

THE UPPER RIDGE MOVES INTO WISCONSIN THURSDAY MORNING AS A
SHORTWAVE MOVES ACROSS THE NORTHERN/CENTRAL PLAINS. THE UPPER
DIVERGENCE INCREASES LATE WEDNESDAY NIGHT AND THURSDAY MORNING.
700 MB DEW POINTS CONTINUE TO INCREASE...ESPECIALLY OVER SOUTH
CENTRAL WISCONSIN. 700 MB UPWARD MOTION INCREASES...ESPECIALLY
THURSDAY.

AS THE SURFACE HIGH OVER THE GREAT LAKES RECEDES TO THE EAST...A
RETURN FLOW RESULTS IN A CHANCE OF THUNDERSTORMS
THURSDAY...ESPECIALLY OVER SOUTH CENTRAL WISCONSIN.

SURFACE DEWPOINTS ARE SLOW TO RISE INITIALLY BUT THEN INCREASES
INTO THE MID AND UPPER 60S OVER SOUTH CENTRAL WISCONSIN THURSDAY
AFTERNOON.

LONG TERM...

THURSDAY NIGHT AND FRIDAY...FORECAST CONFIDENCE MEDIUM

THE GFS AND 00Z ECMWF HAVE A FAIRLY ZONAL FLOW WITH ONE SHORTWAVE
EXITING WISCONSIN THURSDAY NIGHT AS A STRONG TROUGH DROPS INTO
THE NORTHWEST U.S.

A SURFACE TROUGH MOVES ACROSS WISCONSIN THURSDAY NIGHT AND OFF TO
LOWER MICHIGAN FRIDAY WITH AN AREA OF SHOWERS AND THUNDERSTORMS.

SATURDAY...FORECAST CONFIDENCE MEDIUM

THE 00Z ECMWF PUSHES A MID LEVEL TROUGH INTO THE NORTHERN ROCKIES
AND NORTHERN PLAINS...WHILE THE GFS HAS A MORE CLOSED LOW OVER THE
PACIFIC NORTHWEST...WITH A SHORTWAVE MOVING TOWARD SOUTH CENTRAL
CANADA.

A SURFACE TROUGH DEVELOPS IN THE PLAINS WITH A WEAK SOUTH TO
SOUTHEAST FLOW OVER SOUTHERN WISCONSIN.

SUNDAY AND MONDAY...FORECAST CONFIDENCE LOW

THE 00Z ECMWF MOVES A RATHER STRONG SHORTWAVE INTO
MINNESOTA SUNDAY AND INTO WISCONSIN MONDAY. HOWEVER THE 12Z GFS
STILL HAS A TROUGH OVER THE WESTERN U.S. SUNDAY THEN FINALLY
KICKING OUT A SHORTWAVE INTO THE NORTHERN PLAINS MONDAY
AFTERNOON.

BOTH MODELS SHOW SHOWER AND THUNDERSTORM CHANCES.

AVIATION/00Z TAFS/...

AREA OF DIURNAL CU WITH BASES AROUND 2000 FEET ARE SPREADING INTO
SOUTH CENTRAL WI THIS AFTERNOON WITH INCREASING DEWPOINT TEMPS AND
WSW WINDS. SCATTERED THUNDERSTORMS DEVELOPING IN SOUTHEAST MN NOW
WILL CONTINUE TO DEVELOP DOWNSTREAM IN WEST CENTRAL WI AND
EVENTUALLY SOUTH CENTRAL AND SOUTHEAST WI LATER THIS AFTERNOON AND
INTO THE EVENING. SOME STORMS COULD BE SEVERE. BRIEF MVFR CONDITIONS
AND GUSTY WINDS AND HAIL ARE POSSIBLE IN THESE THUNDERSTORMS.

THERE IS A CHANCE FOR WEAKER SHOWERS AND THUNDERSTORMS ACROSS
SOUTHERN WI LATER TONIGHT. A BRIEF PERIOD OF MVFR CIGS AND MAYBE
SOME SHOWERS/THUNDER WILL BE POSSIBLE WITH A COLD FRONT TRACKING
FROM NORTHERN LAKE MICHIGAN SOUTHWEST THROUGH SOUTHERN WI TUESDAY
AFTERNOON.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

UPDATE...GEHRING
TONIGHT/TUESDAY AND AVIATION/MARINE...MRC
TUESDAY NIGHT THROUGH MONDAY...HENTZ
Hazardous weather outlook, Jul 13, 10:35 PM CDT, 1 hour 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1035 PM CDT MON JUL 13 2015

WIZ046-047-051-052-056>060-062>072-150345-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
1035 PM CDT MON JUL 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THERE ARE SLIGHT CHANCES OF THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

THERE ARE SLIGHT CHANCES OF THUNDERSTORMS ON TUESDAY.

THUNDERSTORM CHANCES RETURN ON FOR THURSDAY NIGHT AND CONTINUE
FROM TIME TO TIME THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT AND TUESDAY.

LMZ643>646-150345-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1035 PM CDT MON JUL 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

A PERIOD OF NORTHEAST WINDS MAY APPROACH SMALL CRAFT CRITERIA
LATE TUESDAY AFTERNOON AND TUESDAY EVENING.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TUESDAY...WITH
THUNDERSTORMS CHANCES RETURNING OFF AND ON FOR THURSDAY NIGHT
THROUGH MONDAY.

WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Jul 13, 9:21 PM CDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
921 PM CDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     TSTM WND GST     1 N WEST BEND           43.44N 88.18W
07/13/2015  E50 MPH          WASHINGTON         WI   TRAINED SPOTTER

            SMALL TREE BRANCHES DOWN.

&&

BHAHN
Local storm report, Jul 13, 9:32 PM CDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
932 PM CDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     TSTM WND GST     4 W BROOKFIELD          43.06N 88.20W
07/13/2015  M58 MPH          WAUKESHA           WI   TRAINED SPOTTER

            A 6 INCH DIAMETER TREE DOWN. THE TOP HALF OF A 12 INCH
            DIAMETER TREE DOWN ON A GARAGE

&&

SMARQUARDT
Local storm report, Jul 13, 9:56 PM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
956 PM CDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     MARINE TSTM WIND MILWAUKEE               43.03N 87.92W
07/13/2015  M39.00 MPH       MILWAUKEE          WI   C-MAN STATION

&&

SMARQUARDT
Local storm report, Jul 13, 9:58 PM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
958 PM CDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 AM     HAIL             PORTAGE                 43.55N 89.47W
07/13/2015  M2.50 INCH       COLUMBIA           WI   PUBLIC

            2.25 INCH HAIL

&&

SMARQUARDT
Local storm report, Jul 13, 10:07 PM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1007 PM CDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0626 PM     FUNNEL CLOUD     LONE ROCK AIRPORT       43.21N 90.19W
07/13/2015                   SAUK               WI   AMATEUR RADIO

            FUNNEL CLOUD IS VERY LOW TO THE GROUND AND HARD TO TELL
            IF IT IS IN CONTACT WITH THE GROUND.

0628 PM     TSTM WND GST     LONE ROCK AIRPORT       43.21N 90.19W
07/13/2015  M61.00 MPH       SAUK               WI   ASOS

0630 PM     TSTM WND DMG     7 ESE AVOCA             43.15N 90.20W
07/13/2015                   IOWA               WI   LAW ENFORCEMENT

            TIME OF EVENT ESTIMATED BY LOOKING AT WEATHER RADAR
            IMAGES. FALLEN TREE ON HWY 133.

0630 PM     HAIL             1 S SPRING GREEN        43.16N 90.07W
07/13/2015  E1.50 INCH       SAUK               WI   TRAINED SPOTTER

            1.5 INCH DIAMETER HAIL ON HWY 23. SOME LARGER HAIL. GUSTY
            WINDS ESTIMATED AT 50 MPH.

0631 PM     TSTM WND DMG     8 ESE AVOCA             43.14N 90.18W
07/13/2015                   IOWA               WI   LAW ENFORCEMENT

            TREE DOWN ON HWY C.

0638 PM     TSTM WND DMG     5 SW PORTAGE            43.50N 89.54W
07/13/2015                   COLUMBIA           WI   LAW ENFORCEMENT

            TREE DOWN ON ROAD.

0647 PM     TSTM WND DMG     5 WNW POYNETTE          43.42N 89.50W
07/13/2015                   COLUMBIA           WI   LAW ENFORCEMENT

            TREE DOWN ON KENT ROAD.

0649 PM     TSTM WND DMG     4 WNW POYNETTE          43.41N 89.48W
07/13/2015                   COLUMBIA           WI   LAW ENFORCEMENT

            ANOTHER TREE DOWN ON KENT ROAD.

0654 PM     HAIL             POYNETTE                43.39N 89.41W
07/13/2015  M1.50 INCH       COLUMBIA           WI   PUBLIC

            TIME ESTIMATED FROM RADAR.

0658 PM     HAIL             3 NE POYNETTE           43.42N 89.37W
07/13/2015  M1.50 INCH       COLUMBIA           WI   PUBLIC

0719 PM     TSTM WND GST     1 W SUN PRAIRIE         43.18N 89.25W
07/13/2015  M55.00 MPH       DANE               WI   TRAINED SPOTTER

            ALSO MARBLE SIZED HAIL REPORTED.

0723 PM     TSTM WND DMG     EAST BRISTOL            43.27N 89.15W
07/13/2015                   DANE               WI   LAW ENFORCEMENT

            3 FOOT DIAMETER TREE ON ROAD.

0741 PM     TSTM WND DMG     2 NW ROCKDALE           42.99N 89.06W
07/13/2015                   DANE               WI   LAW ENFORCEMENT

            20 INCH TO 30 INCH DIAMETER TREES DOWN. SHINGLE AND
            SIDING DAMAGE AT ONE RESIDENCE.

0743 PM     TSTM WND DMG     ROCKDALE                42.97N 89.03W
07/13/2015                   DANE               WI   LAW ENFORCEMENT

            20 INCH TO 30 INCH DIAMETER TREES DOWN. POWER LINES DOWN
            FROM TREES LANDING ON THEM. SOME TREES FELL ON HOUSES.

0754 PM     TSTM WND DMG     3 NE UTICA              43.00N 89.08W
07/13/2015                   DANE               WI   AMATEUR RADIO

            10 INCH TO 12 INCH DIAMETER TREE BRANCHES BLOWN DOWN.

0803 PM     TSTM WND DMG     2 WSW CAMBRIDGE         42.99N 89.05W
07/13/2015                   DANE               WI   AMATEUR RADIO

            ONE 38 INCH DIAMETER TREE DOWN. OTHER TREES TOPPLED IN
            THE AREA.

0814 PM     TSTM WND DMG     2 NE UTICA              42.99N 89.09W
07/13/2015                   DANE               WI   AMATEUR RADIO

            12 INCH TO 28 INCH DIAMETER TREE BRANCHES DOWN. WIND
            DAMAGE TO ROOF SHINGLES AND ROOF FLASHING.

0830 PM     TSTM WND GST     4 W BROOKFIELD          43.06N 88.20W
07/13/2015  M58.00 MPH       WAUKESHA           WI   TRAINED SPOTTER

            A 6 INCH DIAMETER TREE DOWN. THE TOP HALF OF A 12 INCH
            DIAMETER TREE DOWN ON A GARAGE

0832 PM     TSTM WND GST     3 NE TIBBETS            42.77N 88.54W
07/13/2015  E49.00 MPH       WALWORTH           WI   AMATEUR RADIO

            ESTIMATED 49 MPH WIND GUST 2.9 MILES NE OF TIBBETS.

0840 PM     TSTM WND GST     1 N WEST BEND           43.44N 88.18W
07/13/2015  E50.00 MPH       WASHINGTON         WI   TRAINED SPOTTER

            SMALL TREE BRANCHES DOWN.

0855 PM     TSTM WND DMG     LA GRANGE               42.80N 88.60W
07/13/2015                   WALWORTH           WI   AMATEUR RADIO

            MINOR DAMAGE TO TREE BRANCHES.

0900 PM     MARINE TSTM WIND MILWAUKEE               43.03N 87.92W
07/13/2015  M39.00 MPH       MILWAUKEE          WI   C-MAN STATION

&&

SMARQUARDT
Special weather statement, Jul 14, 12:21 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1221 AM CDT TUE JUL 14 2015

WIZ067-140600-
LAFAYETTE-
1221 AM CDT TUE JUL 14 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN LAFAYETTE COUNTY...

AT 1220 AM CDT...A STRONG THUNDERSTORM WAS NEAR DICKEYVILLE...OR NEAR
PLATTEVILLE...MOVING SOUTHEAST AT 45 MPH.

NICKEL SIZE HAIL IS POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR...
  BENTON AROUND 1235 AM CDT.
  SHULLSBURG AROUND 1240 AM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE NEW DIGGINGS...LEAD
MINE AND GRATIOT.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4274 9043 4255 8993 4251 8997 4251 9042
TIME...MOT...LOC 0520Z 301DEG 39KT 4267 9053

MBK

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 7:11 PM CDTSevere Thunderstorm WarningMKXDane, Green, Iowa30 min
Jul 13, 7:15 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Dodge, Jefferson, Waukesha45 min
Jul 13, 8:08 PM CDTSpecial Weather StatementMKXOzaukee, Walworth, Washington, Waukesha22 min
Jul 13, 8:19 PM CDTSpecial Marine WarningMKX116 min
Jul 13, 8:19 PM CDTSpecial Weather StatementMKXWaukesha26 min
Jul 13, 8:33 PM CDTSevere Thunderstorm WarningMKXRock27 min
Jul 13, 8:48 PM CDTSpecial Weather StatementMKXMilwaukee27 min
Jul 14, 3:40 AM CDTSmall Craft AdvisoryMKX27 hr
Jul 14, 4:20 AM CDTBeach Hazards StatementMKXKenosha, Milwaukee, Ozaukee, Racine, Sheboygan24 hr

Nearby

Special Weather Statements in Wisconsin, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.